# SDR SWAA2022101459878

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 52,343 hours, 26,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6DEF; 9DEF; 12DEF AND 8ABC EMERGENCY AREA LIGHTS INOP / [01] R&R EMERGENCY LIGHT BATTERY PACK M2335; OPS NORMAL AT THIS TIME.B737 AMM 33-51-06.
